# SDR ASAA11510556

- Difficulty date: October 19, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,564 hours, 4,724 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3214464
- Part serial: 10972
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,573 hours, 2,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NOTICED BLEED AIR SPLIT AT CLIMB POWER.  ACCOMPLISHED BLEED AIR SYSTEM HEALTH CHECK REF MM 36-11-00. HIGH STAGE VALVE FOUND TO BE INTERMITTENT DURING PRESSURE CHECK.  REPLACED NR1 ENGINE HIGH STAGE VALVE REF MM 36-11-06,  OPS NORMAL DURING TEST.  AS PRECAUTIONARY REPLACED HIGH STAGE REGULATOR REF MM 36-11-07 OPS & LEAK CHECKED NORMAL.
